# SDR SWAA201906133644

- Difficulty date: June 11, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 47,481 hours, 28,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 65C16820
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE COVER HOOK LOOSE.  SECURED HOOK PER SRM.
